Alert archive / Kansas / Tornado Warnings in 2013

Tornado Warning 11, NWS Goodland, KS

May 27, 2013Sherman County, Wallace County, Kansas; Kit Carson County, Colorado

NWS Goodland, KS issued this tornado warning at May 27, 2013, 5:12 PM MDT for Sherman County, Wallace County, Kansas; Kit Carson County, Colorado. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2013, 5:12 PM MDT (23:12 UTC)
Expired
May 27, 2013, 5:45 PM MDT
In force
33 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Kit Carson County, CO, Sherman County, KS, Wallace County, KS

The radar

The Goodland radar (KGLD), 41 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 1:19 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.2 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2013-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2013-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4442 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

668 
WFUS53 KGLD 272312
TORGLD
COC063-KSC181-199-272345-
/O.NEW.KGLD.TO.W.0011.130527T2312Z-130527T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
512 PM MDT MON MAY 27 2013

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN KIT CARSON COUNTY IN EAST CENTRAL COLORADO...
  SOUTHWESTERN SHERMAN COUNTY IN NORTHWEST KANSAS...
  NORTHWESTERN WALLACE COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 545 PM MDT

* AT 506 PM MDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  A TORNADO WAS LOCATED ALONG A LINE EXTENDING FROM 12 MILES SOUTH OF
  BURLINGTON TO 13 MILES SOUTH OF KANORADO. MOVEMENT WAS NEARLY      
  STATIONARY.

  HAZARD...DEVELOPING TORNADO.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
           SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
           OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
           EXTENSIVE TREE DAMAGE IS LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHWESTERN WALLACE...SOUTHEASTERN KIT
  CARSON AND SOUTHWESTERN SHERMAN COUNTIES.

THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 151 AND 166.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 170 AND 185.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3928 10244 3927 10161 3905 10161 3904 10245
TIME...MOT...LOC 2312Z 270DEG 0KT 3913 10229 3915 10200

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

024
2 follow-up statements
116 
WWUS53 KGLD 272324
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
524 PM MDT MON MAY 27 2013

COC063-KSC181-199-272345-
/O.CON.KGLD.TO.W.0011.000000T0000Z-130527T2345Z/
KIT CARSON CO-SHERMAN KS-WALLACE KS-
524 PM MDT MON MAY 27 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN WALLACE...
SOUTHWESTERN SHERMAN AND SOUTHEASTERN KIT CARSON COUNTIES UNTIL 545
PM MDT...

AT 516 PM MDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
BRIEF WEAK TORNADOES WAS LOCATED ALONG A LINE EXTENDING FROM 12 MILES
SOUTH OF BURLINGTON TO 13 MILES SOUTH OF KANORADO...AND WAS NEARLY 
STATIONARY.

HAZARD...BRIEF WEAK TORNADO.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
         SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
         OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
         EXTENSIVE TREE DAMAGE IS LIKELY.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHWESTERN WALLACE AND SOUTHWESTERN SHERMAN
  COUNTIES.

THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 151 AND 166.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 170 AND 185.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3928 10244 3927 10161 3905 10161 3904 10245
TIME...MOT...LOC 2324Z 270DEG 0KT 3913 10229 3915 10200

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

024
003 
WWUS53 KGLD 272344
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
544 PM MDT MON MAY 27 2013

COC063-KSC181-199-272355-
/O.EXP.KGLD.TO.W.0011.000000T0000Z-130527T2345Z/
KIT CARSON CO-SHERMAN KS-WALLACE KS-
544 PM MDT MON MAY 27 2013

...THE TORNADO WARNING FOR NORTHWESTERN WALLACE...SOUTHWESTERN
SHERMAN AND SOUTHEASTERN KIT CARSON COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM MDT /10 PM CDT.

LAT...LON 3928 10244 3927 10161 3905 10161 3904 10245
TIME...MOT...LOC 2345Z 270DEG 0KT 3913 10229 3915 10200

$$

JERRYK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at May 27, 1:47 PM MDT, 3 hours 25 minutes earlier.

Area forecast discussion, May 27, 1:47 PM MDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
147 PM MDT MON MAY 27 2013

.SHORT TERM...(TONIGHT)
ISSUED AT 134 PM MDT MON MAY 27 2013

ISSUED EARLY FOR SEVERE THUNDERSTORM WATCH 228...

LATEST SATELLITE IMAGERY DEPICTS AN AREA OF STRATUS BEHIND AN
ADVANCING COLD FRONT.  NORTHEAST WINDS HAVE BEEN GUSTY SO FAR TODAY
AS THE FRONT HAS MOVED THROUGH THE AREA.  THUNDERSTORMS HAVE TRIED
TO FORM ALONG AHEAD OF THE FRONT IN EAST CENTRAL COLORADO BUT HAVE
BEEN UNDERCUT BY THE COLD AIR AND FROM SUBSIDENCE DUE TO A 700MB
SHORT WAVE TROUGH OVER THE AREA.  WEST OF THE COLD FRONT A DRY LINE WAS
IN PLACE OVER THE EASTERN COLORADO.

EARLY THIS EVENING STORM CHANCES WILL BE HIGHLY DEPENDENT ON THE
LOCATION OF THE DRY LINE AND COLD FRONT.  MODELS HAVE BEEN HAVING A
HARD TIME GRASPING THE COMPLEX SURFACE PATTERN...WHICH IS LESSENING
THE CONFIDENCE OF THE FORECAST FOR TONIGHT.  WITH THE COLD FRONT
ALREADY INTO EAST CENTRAL COLORADO SHORTLY AFTER NOON...AM THINKING
THE BEST CHANCES FOR PRECIP. WILL BE OVER THE SOUTHWEST PART OF THE
AREA INTO THE EARLY EVENING.  WITH 0-6KM SHEAR OF 40KTS AND CAPE OF
1500-2500 J/KG...THERE WILL CONTINUE TO BE A RISK FOR LARGE HAIL AND
DAMAGING WINDS INTO THE EARLY EVENING.

ONCE HEATING IS LOST FROM THE DAY AND THE 700MB SHORT WAVE MOVES
EAST...THUNDERSTORMS WILL BECOME ELEVATED AS A 500MB SHORT WAVE
TROUGH MOVES THROUGH THE AREA.  POINT SOUNDINGS SHOW ELEVATED CAPE
AROUND 500J/KG...SO THERE IS THE POTENTIAL FOR HAIL ALTHOUGH IT WILL
MOST LIKELY BE SMALL HAIL AT BEST.  OVERNIGHT THE 500MB SHORT WAVE
TROUGH EXITS THE AREA BRINGING PRECIP. CHANCES TO AN END.

MEANWHILE FOG AND STRATUS WILL RETURN TO THE AREA OVERNIGHT AS
HIGHER DEW PIONTS ARE BROUGHT INTO THE AREA FROM THE SURFACE LOW TO
THE EAST.

.LONG TERM...(TUESDAY THROUGH MONDAY)
ISSUED AT 134 PM MDT MON MAY 27 2013

SOUTHWEST FLOW WILL BE OVER THE CENTRAL PLAINS THROUGH WEDNESDAY
TRANSITIONING TO A MORE WESTERLY FLOW THURSDAY. A SURFACE TROUGH
WILL BE OVER EASTERN COLORADO TUESDAY NIGHT. THE TROUGH WILL MOVE
INTO WESTERN KANSAS WEDNESDAY AND FURTHER EAST TOWARD CENTRAL KANSAS
THURSDAY.

THERE WILL BE AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS OVER MOST OF
THE FA FROM TUESDAY THROUGH THURSDAY. HIGHER CHANCE POPS WILL
BE FOUND ALONG AND EAST OF THE DRY LINE EACH AFTERNOON AND EVENING.
SLIGHT CHANCE POPS WILL BE FOUND WEST OF THE DRY LINE. FOR TUESDAY
AFTERNOON PLAN TO GO WITH SLIGHT CHANCE POPS OVER THE SOUTHWEST HALF
OF THE FA. THE DRYLINE WILL BE WEST OF THE KANSAS/COLORADO STATE
LINE TUESDAY EVENING. PLAN TO GO WITH CHANCE POPS OVER NEARLY ALL OF THE FA
TUESDAY EVENING. THE THETA-E RIDGE LENDS SUPPORT TO HIGHER POPS OVER
THIS AREAS AS WELL. LATE TUESDAY EVENING THE THETA-E RIDGE SHIFTS
NORTH AND THE DRYLINE SHIFTS EAST WITH CHANCE POPS IN THE FAR
NORTHEAST FA AND SLIGHT CHANCE OR NIL POPS WEST OF THAT AREA.  THE
DRYLINE WILL BE ALIGNED OVER THE MIDDLE OF THE FA WEDNESDAY WITH
CHANCE POPS OVER THE EASTERN HALF AND SLIGHT CHANCE WEST. BY
THURSDAY AFTERNOON MOST OF THE WESTERN FA WILL BE DRY WITH SLIGHT
CHANCE OR CHANCE POPS IN THE FAR EASTERN FA.

BOUNDARY LAYER RH ABOVE 90 PERCENT TUESDAY MORNING WILL SUPPORT
STRATUS AND PATCHY FOG UNTIL AROUND 15Z.

MAX TEMPERATURES WEDNESDAY AND THURSDAY WILL BE SLIGHTLY COOLER
BEHIND THE TROUGH WITH READINGS IN THE UPPER 70S/LOWER 80S. MIN
TEMPERATURES TUESDAY AND WEDNESDAY NIGHT WILL COOL INTO THE
MID/UPPER 50S AND LOWER 60S.

IN THE EXTENDED...(THURSDAY NIGHT THROUGH MONDAY)...UPPER FLOW WILL
BE WESTERLY THROUGH SATURDAY AND THEN NORTHWESTERLY FROM SATURDAY
NIGHT THROUGH MONDAY.  OVERALL THE PERIOD WILL BE DRY WITH THE
EXCEPTION OF LINGERING STORMS THURSDAY NIGHT AND THE FIRST OF NEXT
WEEK. MAX TEMPERATURES WILL RANGE FROM THE MID 70S TO AROUND 80
WARMING TO THE MID 80S MONDAY. MIN TEMPERATURES WILL BE IN THE LOWER
TO MID 50S WARMING TO THE UPPER 50S AND LOWER 60S SUNDAY NIGHT AND
MONDAY NIGHT.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1143 AM MDT MON MAY 27 2013

VFR TO IFR CONDITIONS ARE FORECAST FOR THE 18Z TAFS. LATEST
VISIBLE SATELLITE IMAGERY INDICATES AN AREA OF IFR TO MVFR
CEILINGS BEHIND THE ADVANCING COLD FRONT...WITH
SHOWERS/THUNDERSTORMS DEVELOPING AHEAD OF THE FRONT. AS
TEMPERATURES WARM WITH AFTERNOON HEATING THE CEILINGS AT KMCK
SHOULD SLOWLY INCREASE...BECOMING SCATTERED BY LATE AFTERNOON.
OVERNIGHT CEILINGS/VIS WILL DROP AS HIGHER DEW POINTS ARE BROUGHT
INTO THE SITE. CONDITIONS WILL IMPROVE BY MID MORNING TUESDAY.
THERE IS A SMALL CHANCE FOR THUNDERSTORMS FOR THE KMCK SITE
THROUGH THE EVENING...HOWEVER THEY WILL BE ISOLATED SO DO NOT HAVE
ENOUGH CONFIDENCE AT THIS TIME TO PLACE A MENTION IN THE TAF.

FOR KGLD CLOUD DECK SHOULD REMAIN SCATTERED AHEAD OF THE COLD
FRONT. AM ANTICIPATING THUNDERSTORMS TO DEVELOP NEAR THE SITE
DURING THE LATE AFTERNOON/EARLY EVENING WHEN INSTABILITY AND LIFT
ARE BEST. DURING THE REST OF THE EVENING THERE MAY BE ISOLATED
STORMS LINGERING...BUT AM NOT VERY CONFIDENT THEY WILL BE NEAR THE
SITE. OVERNIGHT LOW CLOUDS RETURN AS HIGHER DEW POINTS ARE
ADVECTED OVER THE SITE. THE CEILINGS IMPROVE BY MID MORNING
TUESDAY.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...JTL
LONG TERM...FS
AVIATION...JTL
Hazardous weather outlook, May 27, 4:12 PM MDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
412 PM MDT MON MAY 27 2013

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-281445-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
412 PM MDT MON MAY 27 2013 /512 PM CDT MON MAY 27 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS WITH LARGE HAIL WILL BE POSSIBLE OVER THE
TRI-STATE AREA THIS EVENING. TORNADOES WILL ADD TO THE THREAT IN
AN AREA EAST OF A LINE FROM OAKLEY KANSAS TO MCCOOK NEBRASKA
THROUGH MIDNIGHT CDT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA FROM TUESDAY
AFTERNOON INTO THURSDAY NIGHT. ONCE AGAIN A FEW OF THESE STORMS
COULD BECOME SEVERE. THE GREATEST RISK FOR SEVERE WEATHER WILL BE
FROM TUESDAY AFTERNOON INTO WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

In the hours before

Special weather statement, May 27, 2:44 PM MDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
244 PM MDT MON MAY 27 2013

COZ092-KSZ041-272115-
CHEYENNE COUNTY-GREELEY-
244 PM MDT MON MAY 27 2013

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO AND
GREELEY COUNTY IN WEST CENTRAL KANSAS...

AT 242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES SOUTH OF ARAPAHOE...MOVING EAST AT 10
MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3861 10205 3861 10226 3873 10229 3879 10205
      3870 10205 3869 10191 3859 10188 3857 10205
TIME...MOT...LOC 2044Z 258DEG 10KT 3866 10215

024
Local storm report, May 27, 3:11 PM MDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
311 PM MDT MON MAY 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     HAIL             13 SW BURLINGTON        39.17N 102.44W
05/27/2013  M1.00 INCH       KIT CARSON         CO   TRAINED SPOTTER

            ONE INCH DIAMETER HAIL FOUND ON THE GROUND AT COUNTY ROAD
            43 AND COUNTY ROAD G. TIME ESTIMATED BY RADAR.

&&

BRB
Special weather statement, May 27, 3:51 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
351 PM MDT MON MAY 27 2013

COZ092-272215-
CHEYENNE COUNTY-
351 PM MDT MON MAY 27 2013

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO...

AT 348 PM MDT...A TRAINED WEATHER SPOTTER REPORTED A BRIEF WEAK
TORNADO...OTHERWISE KNOWN AS A LANDSPOUT..IN RURAL NORTHEAST
CHEYENNE COUNTY. THE TORNADO HAS SINCE DISSIPATED.

CONDITIONS WILL REMAIN FAVORABLE FOR BRIEF WEAK TORNADOES OVER THE
NEXT HOUR IN RURAL NORTHEAST CHEYENNE COUNTY.

IF A TORNADO IS SPOTTED SEEK STURDY SHELTER.

&&

LAT...LON 3877 10248 3904 10247 3905 10205 3876 10205
TIME...MOT...LOC 2149Z 290DEG 14KT 3894 10221

024
Local storm report, May 27, 4:00 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
400 PM MDT MON MAY 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     TORNADO          15 NE CHEYENNE WELLS    38.97N 102.15W
05/27/2013                   CHEYENNE           CO   NWS EMPLOYEE

            LANDSPOUT REPORTED APPROXIMATELY 15 MILES NORTHEAST OF
            CHEYENNE WELLS.

&&

BRB
Local storm report, May 27, 4:45 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
445 PM MDT MON MAY 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             11 N CHEYENNE WELLS     38.98N 102.35W
05/27/2013  E1.00 INCH       CHEYENNE           CO   PUBLIC

            TIME ESTIMATED BY RADAR.

&&

BRB
Local storm report, May 27, 4:50 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
450 PM MDT MON MAY 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TORNADO          7 N CHEYENNE WELLS      38.92N 102.35W
05/27/2013                   CHEYENNE           CO   STORM CHASER

            LANDSPOUT OBSERVED ON STORM CHASER STREAMING VIDEO.

&&

BRB

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 2:44 PM MDTSpecial Weather StatementGLDGreeley31 min
May 27, 4:19 PM MDTTornado WarningGLDWallace26 min
May 27, 12:51 PM MDTSpecial Weather StatementGLDKit Carson14 min
May 27, 1:21 PM MDTSpecial Weather StatementGLDKit Carson14 min
May 27, 1:34 PM MDTSevere Thunderstorm WarningGLDKit Carson, Yuma41 min
May 27, 1:56 PM MDTSevere Thunderstorm WarningGLDKit Carson64 min
May 27, 2:33 PM MDTSevere Thunderstorm WarningGLDYuma57 min
May 27, 2:57 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson63 min
May 27, 3:51 PM MDTSpecial Weather StatementGLDCheyenne24 min
May 27, 3:55 PM MDTTornado Warning Tornado observedGLDCheyenne35 min
May 27, 4:30 PM MDTTornado WarningGLDCheyenne30 min

Nearby

Tornado Warnings in Kansas, 2013Tornado Warnings in Colorado, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.